# SDR FDEA201012034568

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989433200
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5" INCH CRACK ON TAILCONE SKIN,  BETWEEN FR 96 AND FR 97 AND BETWEEN STR 4R AND   STR 5R.  CUT OUT DAMAGED AREA WEB AND SKIN AREA BETWEEN FR 96 AND FR 97 AND BETWEEN STR 4R AND STR 5R, REPAIRED TAILCONE SKIN IAW SRM 53-19-12, FIG 202, USING WEB FILLER AND WEB DOUBLER, SKIN FILLER, SKIN DOUBLER REPAIR SCHEME.
